# SDR CA060306008

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 2,994 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252434710
- Condition: Malfunctioned
- Location: Engine
- Part time: 500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CANNOT UNJUST IDLE MIXTURE.  REPLACED FUEL CONTROL.  (TC NR 20060306008)
